# SDR SWIA201023852

- Difficulty date: March 13, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 19,266 hours, 16,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT NR 2 IN OVERHEAD OF CABIN INOP.  (FLT 6374)  RELAMPED EMERGENCY LIGHT.
